Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang

4 Issues per year


IMPACT FACTOR 2016: 1.182

CiteScore 2016: 0.78

SCImago Journal Rank (SJR) 2016: 1.277
Source Normalized Impact per Paper (SNIP) 2016: 0.881

Mathematical Citation Quotient (MCQ) 2016: 0.83

Online
ISSN
1864-8266
See all formats and pricing
More options …
Volume 7, Issue 2

Issues

Plateau's problem for integral currents in locally non-compact metric spaces

Stefan Wenger
Published Online: 2013-01-04 | DOI: https://doi.org/10.1515/acv-2012-0018

Abstract.

The purpose of this article is to prove existence of mass minimizing integral currents with prescribed possibly non-compact boundary in all dual Banach spaces and furthermore in certain spaces without linear structure, such as injective metric spaces and Hadamard spaces. We furthermore prove a weak*-compactness theorem for integral currents in dual spaces of separable Banach spaces. Our theorems generalize results of Ambrosio–Kirchheim, Lang, the author, and recent results of Ambrosio–Schmidt.

Keywords: Plateau's problem; area minimizers; Banach spaces; compactness

MSC: 49Q15; 49Q05; 46B50; 53C23

About the article

Received: 2012-07-23

Revised: 2012-11-15

Accepted: 2012-11-28

Published Online: 2013-01-04

Published in Print: 2014-04-01


Funding Source: NSF

Award identifier / Grant number: DMS 0956374

Funding Source: NSF

Award identifier / Grant number: DMS 1056263


Citation Information: Advances in Calculus of Variations, Volume 7, Issue 2, Pages 227–240, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2012-0018.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alexander Lytchak and Stefan Wenger
Archive for Rational Mechanics and Analysis, 2017, Volume 223, Number 3, Page 1123

Comments (0)

Please log in or register to comment.
Log in